# SDR GTIA2019110134752

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 26,353 hours, 12,016 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN DESCENT PHASE SMELL OF DIRTY SOCKS IN CABIN AND COCKPIT-PERFORMED TSM 05-50-00-810-831-A  IAW DECISION TABLE SHEET 1  PERFORMED CORRECTIVE ACTION TYPE 2 AND TYPE 3 REF TO TSM 71-00-00-816-801  NO DEFECT NOTED.  A/C IS OFF TO SERVICED  POSSIBLE CAUSE APU LEAKING.
